# SDR SWAA011041

- Difficulty date: April 4, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 10,244 hours, 6,736 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 183A84102
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK (SWA SI 11038-55), FOUND NR 1, 2, 3 & 4 LT ELEVATOR TAB BUSHINGS WORN.  REMOVED AND REPLACED BUSHINGS PER MM AND D&M ENTERPRISES INV SSR013.
